# SDR CALA2022081202061

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 83,166 hours, 11,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: NA
- Condition: Missing
- Location: Other
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING COVERS MIISSING THROUGHOUT CABIN FOUND THE FOLLOWING SEATS LENS ASSEMBLIES DAMAGED:-3D, 7D, 16D, 18F, 19F, 21F, 24D, 29F, 31F, 42D, 44D EMERGENCY PATH LIGHTING COVERS REPLACED AT 3D, 7D, 16D, 18F, 19F, 21F, 24D, 29F, 31F, 42D AND 44D AND TESTED OK PER  B767-400 AMM 33-51-00.
